Academic Journals Database
Disseminating quality controlled scientific knowledge

A Modified Averaging Composite Implicit Iteration Process for Common Fixed Points of a Finite Family of k-Strictly Asymptotically Pseudocontractive Mappings

ADD TO MY LIST
 
Author(s): Donatus Igbokwe | Oku Ini

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 04;
Start page: 204;
Date: 2011;
Original page

Keywords: Implicit Iteration Process | k-Strictly Asymptotically Pseudo-Contractive Maps | Fixed Points

ABSTRACT
The composite implicit iteration process introduced by Su and Li [J. Math. Anal. Appl. 320 (2006) 882-891] is modified. A strong convergence theorem for approximation of common fixed points of finite family of k-strictly asymptotically pseudo-contractive mappings is proved in Banach spaces using the modified iteration process.
Why do you need a reservation system?      Affiliate Program